# SDR AALA2009070300004

- Difficulty date: July 3, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT 16D BACK INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT 16D BACK.
